# SDR AU510001697

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc IO540AE1A5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C16932
- Condition: Cracked
- Location: Engine
- Part time: 700 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER CRACKED AND DISTORTED IN AREA OF TAILPIPE ATTACHMENT WELD.
